Follow
Share

I am a diabetic and also have congestive heart failure. The doctor game me coumadin and lovenox because my levels were 1.6 and they wanted it to get to 2. They released me to go home saying to give my self injections and to take pills for coumodin, plus I had to get my blood tested every two days. Two days after release I got my blood tested and it was 5 so they told me to stop taking the medicne. I did and checked my blood again two days later and it was 10. I am getting really bad head aches. My doctor ordered me Vitamin K at the drug store but I am afraid to go out in the snow and get it because I feel so bad. What should I do.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
With your symptoms, I would be on my way to the ER.
Helpful Answer (0)
Report

You can die by hemmoraging with too thin of blood. Especially if you fall or bump into things. Bleeding of the brain from falls. I'm no doctor but I've taken coumadin and that was what the doc told me.
Helpful Answer (0)
Report

You should go back to your physician or ask for a referral to a neurologist or headache specialist; this could be very serious if they are severe and could be indicating another medical condition (stroke, high BP, etc.) If you don't get satisfaction from our physician -go to ER. This doesn't sound like it should be neglected.
Helpful Answer (0)
Report

I made it out to get the Vitamin K because the doctor told me if I didn't get it I would die (good incentive). How could I die but having thin blood? What would happen, how would I die? I took the pill but my head is getting pins and needles in it and I am getting severe headaches.
Helpful Answer (0)
Report

does your insurance cover a home health nurse and possibly an aide to follow you after your hospitalization? Ask your doctor to order this for you if it does. Part of Pennsylvania might have a 211 help line that maybe they might have advice or assistance. dial 211 on your phone. If you really feel sick, dial 911 and explain your situation. I hope things get better.
Helpful Answer (0)
Report

Does your drug store deliver? It sounds like the best solution. Do you have anyone there to help you? Is there anyone who can come to do things like make you chicken soup and to pamper you a bit. Pulmonary embolism takes a lot out of you. I hope you can find someone to help. If you feel too bad, please call an ambulance and go to the ER. Take care of yourself.
Helpful Answer (0)
Report

Do you have a neighbor who would get the vitamin K for you? It is important that you get that.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.